E-Prints Complutense

Pile-up solutions for some systems of conservation laws modelling dislocation interaction in crystals

Impacto

Descargas

Último año

Carpio, Ana y Chapman, S.J. y Velázquez, J.J. L. (2001) Pile-up solutions for some systems of conservation laws modelling dislocation interaction in crystals. SIAM Journal on applied mathematics, 61 (6). pp. 2168-2199. ISSN 0036-1399

[img]
Vista previa
PDF
302kB

URL Oficial: http://epubs.siam.org/siap/resource/1/smjmap/v61/i6/p2168_s1?isAuthorized=no


URLTipo de URL
http://www.siam.org/Institución


Resumen

Some continuum models for dislocation interactions in a simple crystal geometry are studied. The simplest models are mixed systems ofconservation laws which are shown to exhibit singularities and instabilities. These are then regularized, leading to parabolic free-boundary problems. In both cases, solutions describing the formation of structures such as dislocation pile-ups are discussed.


Tipo de documento:Artículo
Palabras clave:Dislocation dynamics, degenerate systems of conservation laws, free-boundary problems, pattern formation
Materias:Ciencias > Física > Física matemática
Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:15097
Depositado:04 May 2012 11:44
Última Modificación:28 Oct 2016 08:28

Descargas en el último año

Sólo personal del repositorio: página de control del artículo